# SDR MALA060179

- Difficulty date: March 20, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 17,739 hours, 19,458 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NACELLE, FORWARD FRAME AT NS197 IS CHAFED ON THE IB FLANGE AND HAS BEEN REPAIRED IAW MESABA EO#S54155.  REF: EAMS WORK ORDER 213644 TASK 4502.
